# SDR COMA0660649

- Difficulty date: November 23, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 31,886 hours, 29,853 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 601R751461
- Part serial: 769
- Condition: Faulty
- Location: Mlg
- Part time: 16,248 hours, 15,145 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5082 - DURING ROC APPROACH RECEIVED A LANDING GEAR WARNING MESSAGE AFTER GEAR EXTENSION, CREW DECLARED AN EMERGENCY AND FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE MLG SELECTOR VALVE.
